Advertisement

Approximations of positive contractions onL∞ [0,1]

  • Choo -Whan Kim
Article

Keywords

Stochastic Process Probability Theory Mathematical Biology Positive Contraction 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Brown, J.R.: Approximation theorems for Markov operators. Pacific J. Math.16, 13–23 (1966).Google Scholar
  2. 2.
    Dunford, N., Schwartz, J.T.: Linear operators, part I. New York: Interscience 1967.Google Scholar
  3. 3.
    Granirer, E.: Exposed points of convex sets. Mem. Amer. Math. Soc.123 (1972).Google Scholar
  4. 4.
    Kim, C.W.: Uniform approximation of doubly stochastic operators. Pacific J. Math.26, 515–527 (1968).Google Scholar
  5. 5.
    Kim, C.W.: Approximation theorems for Markov operators. Z. Wahrscheinlichkeitstheorie verw. Gebiete21, 207–214 (1972).Google Scholar

Copyright information

© Springer-Verlag 1972

Authors and Affiliations

  • Choo -Whan Kim
    • 1
  1. 1.Department of MathematicsSimon Fraser UniversityBurnabyCanada

Personalised recommendations